# SDR CALA9801247

- Difficulty date: July 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18544
- Make and model: Doug DC-9-32
- Aircraft serial: 47219
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: End Caps
- Condition: Corroded
- Location: Bs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LONGERON 20R AND 21R END CAPS CORRODED IN AFT CARGO COMPARTMENT AT STA 996.  THE END CAPS WERE REMOVED IAW SRM 51-30-2.  NEW END CAPS WERE FABRICATED AND INSTALLED IAW SRM 51-10-4 AND 51-30-2.
